The bullous variant of chemotherapy-induced acral erythema has been reported with methotrexate and more frequently cytosine arabinoside. However, perilesional bullous erythema in association with methotrexate hasn't been reported before. Herein, we presented a 64-year-old male patient, a biopsy proven case of generalized plaque psoriasis, who developed a bullous perilesional erythema after a single oral dose of 15 mg/week methotrexate. The patient developed symmetrical, well-demarcated, painful, erythematous perilesional bullous lesions surrounding these psoriasiform plaques within 3 days of receiving the medication. The lesions were unresponsive to the potent topical corticosteroids and wet dressings. After 3 weeks the topical corticosteroids were discontinued and methotrexate dose was reduced to 10 mg/week. As a result of the permanency of the bullous perilesional erythema, a topical herbal therapy including a henna extract "Lawsonia inermis" was started for an anti-inflammatory response. The lesions gradually improved and resolved almost completely with residual hyperpigmentation within two weeks. We believe that, perilesional bullous erythema may be seen rarely in psoriatic patients treated with methotrexate and there is no need for discontinuation of methotrexate therapy.